# SDR EE4Y20110021

- Difficulty date: January 14, 2011
- Submitted: January 14, 2011
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N502NK
- Make and model: Airbus A319-132
- Aircraft serial: 2433
- Aircraft time: 20,720 hours, 9,902 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Structure
- Part number: D57259162001
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING REAR SPAR AREA, MACHINING JACK ANCHORAGE WITH CORROSION AROUND THE BORE UPPER AND LOWER SURFACE AND AT THE BORE INNER SURFACE. REQUIRES MAJOR REPAIR.
